# SDR 2016F00209

- Difficulty date: October 13, 2016
- Submitted: October 17, 2016
- Operation: General aviation
- Make and model: Boeing 737-3U3
- Aircraft serial: 28738
- System (JASC): 2770 · Gust Lock Damper System
- Part: Unknown
- Condition: Vibration
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION DURING CLIMB &CRUISE (LIKE JAW)
